# SDR 2008UALA01981

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 60,975 hours, 17,829 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: R 1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT COULD NOT ARM DOOR ONE RIGHT BEFORE PUSHBACK.  FOUND LANYARD OUT OF POSITION, INTERFERING WITH MECHANSIM.  RESTOWED LANYARD ROPE. DOOR 1R ARMS DISARMS OK.
